# SDR ASAA2017071021333

- Difficulty date: July 10, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 5,428 hours, 1,782 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN BLADE & LUBRICATION, FOUND 24 BLADE SHIMS WORN ON THE NR 2 ENGINE.  ACFT GROUNDED. REMOVED AND REPLACED THE FAN BLADE SHIMS.
